Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Took testosterone shot, unusually tired, sore throat. why am i experiencing this?

My husband took his first testosterone shot a few days ago ~ he also took a Prescription vitamin D (50,000). Since then he has been unusually tired and last night woke up with a sore throat . Although his throat is not sore this morning, when he talks he sounds like he has the beginnings of laryngitis . Could these be due to either of the two?
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response

Thanks for writing to H.C.M.

I have gone through your query regarding sore throat and change in voice of your husband, you are in doubt weather this is the side effect of Testosterone and vitamin-D which he had taken a day before.

Madam, this is laryngopharyngitis in your husband and not related to medication he had taken, this is most commonly viral infection and he may take-

(a) Warm saline gargling.

(b) Tab paracetamol.

(c) Antihitaminics & Decongestant.

(d) Plenty of fluid orally.

I hope above treatment will help him.

Answered: Sun, 11 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor